# SDR SWAA2022031649725

- Difficulty date: September 7, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 55,901 hours, 32,845 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 727; FWD BULKHEAD PANEL CENTER LOWER ATTACH BRACKET CRACKED R/H SIDE (RBL4) / REMOVED AND REPLACED AFT CARGO COMPARTMENT STA 727; FWD BULKHEAD PANEL CENTER LOWER ATTACH BRACKET AT RBL4 PER SRM 51-40-02.
